Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Lundberg Approximations for Compound Distributions with Insurance Applications by Gordon E. Willmot, X. Sheldon Lin
Review by: Tomasz Rolski
Journal of the American Statistical Association
Vol. 97, No. 457 (Mar., 2002), pp. 360-361
Stable URL: http://www.jstor.org/stable/3085799
Page Count: 2
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
360
    360
  • Thumbnail: Page 
361
    361